# SDR 06FDEA04170

- Difficulty date: December 4, 2006
- Submitted: December 6, 2006
- Operation: Air carrier
- Aircraft: N529FE
- Make and model: Doug MD-11
- Aircraft serial: 48624
- Aircraft time: 24,609 hours, 3,922 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Frame
- Part number: AKC75204
- Condition: Cracked
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FWD TAILCONE FRAME ALIGNMENT PIN HOLE (CTR POS) FOUND WITH CRACK.  REPAIRED AS PER SRM 53-00-01 FIG.9 VOL. I AND SRM 53-30-00 FIG.12 VOL.I.   REPAIR CLASSIFIED AS MINOR PER GMM   6-2-100.
